American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Harold M. Edwards. A normal form for elliptic curves. Bull. Amer. Math. Soc. 44 (2007) 393-422. MR 2318157.
Abstract, references, and article information   
View Article: PDF

[2] Jorge Mujica. On the Nachbin topology in spaces of holomorphic functions. Bull. Amer. Math. Soc. 81 (1975) 904-906. MR 0383078.
Abstract, references, and article information   
View Article: PDF

[3] J. G. Dhombres. A functional characterization of Markovian linear exaves. Bull. Amer. Math. Soc. 81 (1975) 703-706. MR 0377580.
Abstract, references, and article information   
View Article: PDF

[4] Christopher I. Byrnes. Closed algebras of smooth functions. Bull. Amer. Math. Soc. 81 (1975) 195-198. MR 0380870.
Abstract, references, and article information   
View Article: PDF

[5] Andrew Adler and R. Douglas Williams. Restricted ideals in rings of analytic functions. Bull. Amer. Math. Soc. 80 (1974) 169-173. MR 0333698.
Abstract, references, and article information   
View Article: PDF

[6] B. Roth. Finitely generated submodules of differentiable functions. II. Bull. Amer. Math. Soc. 79 (1973) 216-218. MR 0310608.
Abstract, references, and article information   
View Article: PDF

[7] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1